# SDR SWAA031466

- Difficulty date: July 3, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 42,961 hours, 39,393 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEV TAB NR 1 HINGE ATTACH BUSHING PER MM AND SI.
